[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
Re: In hospital in Bangkok
Thanks for replying. The doc put me on a tablet called effortil for circulation. I am now in Australia and thinking of going to see a cardiologist here as I am more worried about these starnge heartbeats plus an odd heart jump that gives me a shock and a white flash across my vision. I am also worried about how I became bradycardic all of a sudden.
This whole subject is very confusing...
What do you do to cope with all of this?
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007